# SDR VTZA97299

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failure
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6508 - IAD-BOS - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO WHEN GEAR WAS RETRACTED, GEAR HANDLE RED LIGHT CAME ON, RECYCLED GEAR NO FIX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED UPLOCK MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
